# SDR J7SA2022092800334

- Difficulty date: September 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N458FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4238
- Aircraft time: 5,759 hours, 2,881 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION ON LEFT AND RIGHT WING WEDGE PANEL IB TRAILING EDGE BOX PANEL INTERFACE. REPLACED RH WING WEDGE. REPLACED LH WING WEDGE. WORK COMPLETED IAW G450 SRM 51-42-00. ORIG SUB DATE:  9/28/2022
